EC stack giving me lethargy

  1. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0

    Exclamation EC stack giving me lethargy


    Ok i take my EC stack in the morning at 9am and again at 3pm

    each serving is
    Ephedrine-50mg
    Caffiene-400mg

    So why am i getting so ****in tired has any else had this same problem ?

  2. She thinks my traps'rrrr sexy!
    Board Sponsor
    supersoldier's Avatar
    Join Date
    Mar 2003
    Age
    31
    Posts
    3,204
    Answers
    0


    How long have you been taking it? Are you getting enough sleep? How's your diet?

    That's an awful lot of E/C to take for one serving.
  3. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0


    Ive just started my cutting cycle last monday. I sleep about 7-8 hours. Ive eat about 250-300 grams of protein daily. I have about 5-6 small meals with about 4-6 protein shakes daily. So you think i should lower the dosage ?
    •   
       

  4. Registered User
    knoc2003's Avatar
    Join Date
    Sep 2004
    Age
    34
    Posts
    5
    Answers
    0


    Quote Originally Posted by supersoldier
    How long have you been taking it? Are you getting enough sleep? How's your diet?

    That's an awful lot of E/C to take for one serving.
    yeah thats quite a bit for a ec stack your crashes have to be horrible
  5. She thinks my traps'rrrr sexy!
    Board Sponsor
    supersoldier's Avatar
    Join Date
    Mar 2003
    Age
    31
    Posts
    3,204
    Answers
    0


    Quote Originally Posted by The Paper Route
    Ive just started my cutting cycle last monday. I sleep about 7-8 hours. Ive eat about 250-300 grams of protein daily. I have about 5-6 small meals with about 4-6 protein shakes daily. So you think i should lower the dosage ?
    You should probably cut the dose in half and use it 3X/day. Protein looks good, how about carbs, fats, and total calories? What's your weight and BF%?
  6. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0


    right is there any thing combat the sides ?
  7. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0

    Exclamation


    Quote Originally Posted by supersoldier
    You should probably cut the dose in half and use it 3X/day. Protein looks good, how about carbs, fats, and total calories? What's your weight and BF%?
    I take flax seed, and fish oil with every meal. I think that good enufe fats. I would say i get about 300-400 carbs. I get about 3500k calories a day. I weigh 230lbs. My body fat is between 17-20%.
  8. Banned
    Newb017's Avatar
    Join Date
    Oct 2004
    Posts
    144
    Answers
    0


    you could probably use some more carbs in your diet being as big as you are and that you're trying to bulk
  9. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0

    Exclamation


    I am cutting why do you think i only get about 3500 cals daily i usualy have 5k when i am bulking.
  10. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0


    BUMP
  11. Gold Member
    RobInKuwait's Avatar
    Stats
    6'4"  269 lbs.
    Join Date
    Jun 2004
    Age
    35
    Posts
    2,291
    Answers
    0


    Are you getting the lethargy on the first or second dose? I sometimes get lethargy on my second dose of ephedra. It feels as if my body is trying to wind down, then I hit it with a stimulant and its like "damn, not again!".

    Also, I sometimes feel lethargic if I'm not drinking enough water with ECA.
  12. Registered User
    jweave23's Avatar
    Stats
    6'0"  237 lbs.
    Join Date
    Oct 2002
    Posts
    2,628
    Answers
    0


    Definitely lower the dose and separate into 3x daily at 25mg ephedrine and 200mg caffeine. Your crashes are surely worsened by that type of dosing,
  13. Registered User
    Forum User X's Avatar
    Join Date
    Dec 2004
    Posts
    89
    Answers
    0


    What kind of Ephedrine is it? If its Vasopro, I heard that Guanifesin (sp?) can cause lethargy. I'm taking it right now and feel pretty wired and calm at the same time. Its quite the feeling. I'm only taking 25 mg of Ephedrine and 200 mg of Caffeine.
  14. Board Supporter
    Wedgylx's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Feb 2004
    Posts
    723
    Answers
    0


    Like everyone else stated, if you split the dosage up you will avoid crashing and feeling so tired. You want the dosage to be pretty steady all day aside from a few hours before you're getting ready for bed for obvious reasons.
  15. Registered User
    jas123's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    May 2004
    Age
    36
    Posts
    4,066
    Answers
    0


    PR have you used it for a long time in the past. I did this, then took a break for a while and it never really worked the same for me after that.
  16. Registered User
    The Paper Route's Avatar
    Join Date
    Dec 2004
    Age
    34
    Posts
    153
    Answers
    0


    yes its vaso pro thats the only ephedrine i could find does anyone know were i can get just plain ephedrine ?
  17. Board Supporter
    Wedgylx's Avatar
    Stats
    5'11"  195 lbs.
    Join Date
    Feb 2004
    Posts
    723
    Answers
    0


    Quote Originally Posted by The Paper Route
    yes its vaso pro thats the only ephedrine i could find does anyone know were i can get just plain ephedrine ?
    No, but I've never heard of guaifenesin causing lethargy.....maybe I'm just out of the loop though.
  18. Registered User
    psywzrd's Avatar
    Join Date
    Jan 2004
    Posts
    312
    Answers
    0


    Quote Originally Posted by The Paper Route
    yes its vaso pro thats the only ephedrine i could find does anyone know were i can get just plain ephedrine ?
    Pure Ephedrine HCL: http://www.thestimulantpeople.com/cg.../sp=dneresults

    I've been getting my ephedrine from them for a couple years now. You need to fax them a copy of your driver's license but it's quick and painless. I take 25mg 3x/day with 200mg of caffeine and a baby aspirin.
  •   

      
     

Similar Forum Threads

  1. What in my stack is giving me GI issues?
    By uubiduu in forum Anabolics
    Replies: 5
    Last Post: 09-13-2013, 07:58 AM
  2. heck out my fat loss stack and give me your opinion
    By corndog in forum Supplements
    Replies: 2
    Last Post: 09-13-2007, 06:30 AM
  3. Replies: 3
    Last Post: 09-15-2005, 07:31 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in